wrong meds prescribed

daffy

daffy

Well-known member
Moderator
Founding Member
Joined
Dec 16, 2007
Messages
5,211
Location
hiding behind the sofa
Last week my psych increased my depakote by 250mg at night and added amisulpride.

My SW was checking on me the other day and was surprised at the change in depakote at the same time as the ther addition. She has checked with the psych and this was a mistake. I wasnt supposed to start taking it for at least nother week.

I know this wasnt a dangerous dose but i do think its bad that it took my SW to realise the mistake cos i would ahave kept on taking it till my next hosp appt.
 
KP1

KP1

Well-known member
Founding Member
Joined
Apr 4, 2008
Messages
1,500
Thank goodness for the social worker. I bet this happens quite often and some of these meds are confusing at the best of times. Hope you are feeling ok with the new meds now. :hug:
Kp
 
D

Dollit

Guest
Mention it next time you see the psych - you have a right to bring this up. I know it's just a precaution when you increase a medication not to start something else up at the same time but the precautions have to be there for a reason. As long as you're okay Daffy.xx
 
Top